# SDR FDEA201508172598

- Difficulty date: August 17, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 787 hours, 29,653 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Part number: ARB1074
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LE UPPER INTERIOR SKIN & STRAP ARE CRACKED OTBD OF SLAT TRACK 10, APPROX STATION XROS 570.  REMOVED AND REPLACED STRAP SRM 51-31-01,  FABRICATED PER SRM 51-10-01 DWG. ARB   1249-12
